Open subsets of Hilbert space

David W. Henderson

Compositio Mathematica (1969)

  • Volume: 21, Issue: 3, page 312-318
  • ISSN: 0010-437X

How to cite


Henderson, David W.. "Open subsets of Hilbert space." Compositio Mathematica 21.3 (1969): 312-318. <>.

author = {Henderson, David W.},
journal = {Compositio Mathematica},
keywords = {topology},
language = {eng},
number = {3},
pages = {312-318},
publisher = {Wolters-Noordhoff Publishing},
title = {Open subsets of Hilbert space},
url = {},
volume = {21},
year = {1969},

AU - Henderson, David W.
TI - Open subsets of Hilbert space
JO - Compositio Mathematica
PY - 1969
PB - Wolters-Noordhoff Publishing
VL - 21
IS - 3
SP - 312
EP - 318
LA - eng
KW - topology
UR -
ER -


  1. R.D. Anderson [1] Hilbert space is homeomorphic to the countable infinite product of reallines, Bull. AMS, 72 (1966), 515-519. Zbl0137.09703MR190888
  2. R.D. Anderson [2] On topological infinite deficiency, Michigan Math. J., 14 (1967), 365-383. Zbl0148.37202MR214041
  3. R.D. Anderson and R.H. Bing [3] A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines, Bull. AMS74 (1968), 771—792. Zbl0189.12402
  4. R.D. Anderson, D.W. Henderson and J.E. West [4] Negligible subsets of infinite-dimensional manifolds, to appear in Compositio Math. Zbl0185.50803MR246326
  5. I. Bernstein and T. Ganea [5] Remark on spaces dominated by manifolds. Fund. Math.XLVII (1959), 45-56. Zbl0088.39203MR105690
  6. W. Browder [6] Homotopy type of differentiable manifolds. Colloq. Alg. Topology. Aarhus Univ. (1962), 42—46. Zbl0144.22701
  7. J. Eells and K.D. Elworthy [7] On the differential topology of Hilbertian manifolds, to appear in the Proceedings of the Summer Institute on Global Analysis, Berkeley (1968). Zbl0205.53602
  8. D.W. Henderson [8] Infinite-dimensional manifolds, Proceedings of the International Symposium on Topology and its Applications, Herceg Novi, Jugoslavia, 1968. Zbl0202.21801MR285036
  9. D.W. Henderson [9] Infinite-dimensional Manifolds are Open Subsets of Hilbert Space, to appear in Bulletin AMS and Topology. Zbl0167.51904MR250342
  10. V.L. Klee [10] Convex bodies and periodic homeomorphism in Hilbert space, Trans. AMS74 (1953), 10—43. Zbl0050.33202
  11. N.H. Kuiper and D. Burghelea [11] Hilbert manifolds, to appear. Zbl0195.53501MR253374
  12. N. Moulis [12] Sur les variétés hilbertiennes et les fonctions non dégénereés, to appear. Zbl0167.50204MR254876
  13. S.P. Novikov, [13] Homotopically equivalent smooth manifolds I. ИаВ.AH28 (1964), 365—474. A.M.S. Transl.48, 271—396. Zbl0151.32103
  14. C.T.C. Wall [14] Finiteness conditions for CW complexes. Ann. Math.81 (1965), 56-69. Zbl0152.21902MR171284
  15. J.R. Stallings [15] Lectures on Polyhedral Topology, Tata Institute, Bombay, India, 1968. Zbl0182.26203MR238329

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.